Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Plane semigroups


Author: Paul S. Mostert
Journal: Trans. Amer. Math. Soc. 103 (1962), 320-328
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1962-0137779-3
MathSciNet review: 0137779
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Home, Real commutative semigroups in the plane, Pacific J. Math., to appear.
  • [2] F. B. Jones and G. S. Young, Product spaces in n-manifolds, Proc. Amer. Math. Soc. 10 (1959), 307-308. MR 0105662 (21:4400)
  • [3] R. J. Koch and A. D. Wallace, Admissibility of semigroup structures on continua, Trans. Amer. Math. Soc. 88 (1958), 277-287. MR 0095223 (20:1729)
  • [4] R. L. Moore, Foundations of point set topology, Amer. Math. Soc. Colloq. Publ. Vol. 3, Amer. Math. Soc., New York, 1932.
  • [5] P. S. Mostert and A. L. Shields, Semigroups with identity on a maifold, Trans. Amer. Math. Soc. 91 (1959), 380-389. MR 0105463 (21:4204)
  • [6] -, On a class of semigroups on $ {E_n}$, Proc. Amer. Math. Soc. 7 (1956), 729-734. MR 0078646 (17:1224d)
  • [7] P. S. Mostert, Sections in principal fibre spaces, Duke Math. J. 23 (1956), 57-72. MR 0075575 (17:771f)
  • [8] -, One-parameter transformation groups in the plane, Proc. Amer. Math. Soc. 9 (1958), 462-463. MR 0095220 (20:1726)
  • [9] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112. MR 0067907 (16:796d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0137779-3
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society